MAUDE Adverse Event Report: MMJ SA DE CV (USD) TAPERGUARD; TUBE, TRACHEAL (W/WO CONNECTOR)

MMJ SA DE CV (USD) TAPERGUARD; TUBE, TRACHEAL (W/WO CONNECTOR)
Model Number 18785S
Medical Device Problem Code Packaging Problem (3007)
Health Effect - Clinical Code No Patient Involvement (2645)
Date of Event 04/20/2017
Type of Reportable Event Malfunction
Event or Problem Description
Medtronic received a report the label was missing description sizes and diameter measurements customer indicated there was no patient involvement with this event.
 
Additional Manufacturer Narrative
The sample was received for analysis and the reported issue was confirmed.A visual inspection was performed and it was observed the printing on the pouches is missing information such as: part number, expiration date, dimensions of the tube and lot number (although a label from the outer box was received to identify it).Information has been added to the database and trends will continue to be monitored.If information is provided in the future, a supplemental report will be issued.
 
Event or Problem Description

Brand Name
TAPERGUARD
Common Device Name
TUBE, TRACHEAL (W/WO CONNECTOR)
Manufacturer (Section D)
MMJ SA DE CV (USD)
ave henequen no 1181 desarroll
ciudad juarez 32590
MX  32590
MDR Report Key6568190
Report Number2936999-2017-05206
Device Sequence Number1305610
Product Code BTR
UDI-Device Identifier20884521164557
UDI-Public20884521164557
Combination Product (Y/N)N
Initial Reporter CountryBE
PMA/510(K) Number
K090352
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source foreign,other,user facility
Initial Reporter Occupation Other
Type of Report Initial,Followup
Report Date (Section B) 12/04/2017
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Expiration Date09/05/2021
Device Model Number18785S
Device Catalogue Number18785S
Device Lot Number16I0087JZX
Was Device Available for Evaluation? Device Returned to Manufacturer
Date Returned to Manufacturer05/09/2017
Initial Date Received by Manufacturer 04/20/2017
Supplement Date Received by Manufacturer11/07/2017
Initial Report FDA Received Date05/15/2017
Supplement Report FDA Received Date12/04/2017
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1